Title: Factorial and reduced K-means reconsidered
Authors: Timmerman, Marieke E. ×
Ceulemans, Eva
Kiers, Henk A.L.
Vichi, Maurizio #
Issue Date: 2010
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:54 issue:7 pages:1858-1871
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Methodology of Educational Sciences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science